# SDR UIEA2018022500273

- Difficulty date: February 25, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,964 hours, 22,274 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 893003
- Part serial: C6840
- Condition: Defective
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT ON APU START. REMOVED AND REPLACED BATTERY CHARGER & BATTERY IAW AMM 24-31-05 / 24-31-04. OPS CKD GOOD.
